# SDR 2010F00178

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5317320020402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, FLOORBEAM 11 ABOVE STRINGER 20L HAS SURFACE CORROSION ON UPPER SURFACE AND ON INTERCOSTAL JUST AFT OF BEAM CORROSION BEYOND SRM LIMITS. (LEVEL II)  REMOVED CORROSION IAW ATR 72 SRM 51-21-42 REV 77.  VERIFY CORROSION REMOVAL ON FLOORBEAM 11.  PRIMED AND PAINTED IAW ATR 72 SRM 51-21-27 REV 77.
